Vancomycin-induced associated with anti-granulocyte neutropenia antibodies

Ronald Domen, S. Horowitz

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

Neutropenia is a rare complication associated with vancomycin, and the cause of this adverse reaction is not well understood. We report a case of vancomycin-induced neutropenia in which we were able to demonstrate anti-granulocyteantibodies. We also report the results of a hone marrow examinationalong with a brief review of the literature.

Original languageEnglish (US)
Pages (from-to)41-43
Number of pages3
JournalImmunohematology
Volume6
Issue number2
DOIs
StatePublished - Jun 1990

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Fingerprint

Dive into the research topics of 'Vancomycin-induced associated with anti-granulocyte neutropenia antibodies'. Together they form a unique fingerprint.

Cite this